# SDR DL757081644

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Bs 610, S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AGING AIRCRAFT INSPECTION, A DENT AND CREASE WERE FOUND IN THE FUSELAGE SKIN AT STA 610 BETWEEN S-17L AND S-18L.  THE DAMAGED SKIN WAS CUT OUT AND REPAIRED PER BOEING INSTRUCTIONS.
